# SDR UPS01437282

- Difficulty date: November 12, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123F
- Aircraft serial: 20324
- Aircraft time: 66,446 hours, 19,830 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP RIGHT WING REAR SPAR HAS A 1.5 INCH CRACK IN AFT WING SPAR WEB AT STA 1238 REF DMI D-226421.  STOP DRILLED CRACK, NDT VERIFIED STOP DRILL TERMINATES CRACK, FABRICATED AND INSTALLED DOUBLER IAW SRM 57-10-05 FIG 2.
